Sudafed Mucus Relief Tablets 16pk

0304193

£4.50-3.80
Sudafed Mucus Relief Tablets 16pk

Pinch to Zoom

    Sudafed Mucus Relief Triple Action Cold and Flu Tablets with Paracetamol, Guaifeneris & Phenylephrine, help relieve the symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

    Medicinal product. For relief of the symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs. Active ingredients, Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

    Read More »

    Was £4.50

    £3.80

    You save £4.50-3.80

    Buy now - only 8 in stock

    Want it tomorrow order within: *

    Delivery Options

    • Order & Collect FREE

      Order before 2pm for free delivery to your local store within 2 days.

      Excluding Sundays and public holidays.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 4 working days

      Delivered to home within 4 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Next Day Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivery will be between 8am Ė 6pm, Tuesday to Saturday, excluding public holidays.

    • Read More »

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Sudafed Mucus Relief Triple Action Cold and Flu Tablets with Paracetamol, Guaifeneris & Phenylephrine, help relieve the symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

    Medicinal product. For relief of the symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs. Active ingredients, Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Sudafed
    • Capacity:
      NA
    • Type:
      Blocked Nose
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      16pk
    • Washable:
      NA
    • Size:
      NA
    • Assembly:
      No
    • Height:
      6.7CM
    • Material:
      NA
    • Width:
      11.2CM
    • Age:
      NA
    • Depth:
      2.2CM
    • Model No:
      NA
    • Barcode:
      3574660667790

    Related Categories

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed